Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Swollen Feet and ankles
Oct 7, 2011

I am 27 years old, HIV positive.My CD4 count is 560 and viral load is at <50 copies/ml. I am taking these pills, stavudine, Efarivenz and lamivudine. I have never been sick but my feet are swollen. My doctor is clueless.

Response from Dr. Henry

Recommend checking kidney, cardiac, liver function and nutritional status. If those are OK consider assessment of blood flow in legs and checking to see if any problem is blocking blood flow from legs into abdomen.KH



Previous
feeling odd, not getting any better:(
Next
Switching Meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement